MAUDE Adverse Event Report: HALYARD HEALTH INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 20FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

HALYARD HEALTH INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 20FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98432
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot aa8015r06 was reviewed and the product was produced according to product specifications.All information reasonably known as of 10 jul 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that after placement of the anchors, three of them did not stay fixed.Another kit was opened to complete the procedure.No further information provided.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 01 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
Three sutures were received for evaluation.Each sample was received with the soft shell attached to the clamp base.None of the sutures showed signs of breakage.The complaint could not be confirmed as reported.The root cause could not be determined.All information reasonably known as of 14 sep 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 20FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7681128
Report Number9611594-2018-00084
Device Sequence Number646001
Product Code KGC
UDI-Device Identifier10680651984323
UDI-Public10680651984323
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/01/2019
Device Model Number98432
Device Catalogue Number991098432
Device Lot NumberAA8015R06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer07/12/2018
08/28/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date08/01/2018
09/14/2018
Patient Sequence Number1